# SDR 96FDEA01580

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION, RIGHT HAND MAIN LANDING GEAR RED LIGHT ON CENTER PANEL FLICKERED ON AND OFF WHEN GREEN LIGHT WAS ILLUMINATED.  THIS CONDITION CONTINUED THROUGH RECYCLING.  ACCOMPLISHED RED TABS FOR MAIN LANDING GEAR FAILURE TO EXTEND.  LANDING UNEVENTFUL, CONDITION RECURRED ON TAXI INTO BLOCKS.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT AND ANNUNCIATOR MODULE NO HELP.  FURTHER TROUBLESHOOTING INDICATES UPLOCK SENSOR INOPERATIVE.  REMOVED AND REPLACED RT MAIN LANDING GEAR UPLOCK SENSOR PER MAINTENCE MANUAL 32-61-81.  GROUND OPERATIONAL CHECKS SERVICEABLE.
